# SDR FDEA201506031690

- Difficulty date: June 3, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 294 hours, 20,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60081
- Condition: Worn
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW DOOR LOCK RELEASE ON LT ENTRY DOOR IS VERY  HARD TO LIFT UP WHEN CLOSING DOOR. R & R OPEN LOCK COLLAR IAW AMM 52-11-08-8.  OPERATIONS CHECKED GOOD.
